Been taking for 2 weeks now and have had trouble sleeping, doctor wants to continue the 10mg for a month, and I'm hoping by then the insomnia will wear off and I will be able to sleep normal again? I know before the 4 week mark it's hard to tell, but just wondering if I will be able to sleep normal again?? Thanks!!
Hi, Cricket! For most people side effects like insomnia only last several days to several weeks. You should be just fine as soon as your metabolism acclimates to the medication.
Best wishes, Wildcat
Hi Cricket, Same thing happened to my boyfriend when he started Celexa 10 mg. It lasted only several weeks, I know it seems like a long time, but trust me, the end result is so worth it. Since it is helping your anxiety already, that is a great sign! Celexa is a great medication with few side effects, compared to some I myself have tried. You WILL sleep normal again, and soon I believe. Just hang in there, with the end result in mind- A better quality of life for you, without the terrible anxiety. My best wishes are with you. by the way, my boyfriend is still on Celexa, 4 years later and could sleep on rocks! :-)
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor just prescribed me Citalopram (CeleXA) for my anxiety and Lorazepam (Ativan) for sleeping?
Updated 13 Sep 2016 • 4 answers
Updated 21 Mar 2011 • 2 answers
Updated 21 Aug 2018 • 18 answers
Updated 4 Apr 2014 • 1 answer
Updated 16 May 2017 • 1 answer